It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I guess i forgot to mention that I am no longer taking the xanax! I stopped the Xanax all together and just taking the klonopin. Xanax didnt do this to me, i didnt feel tired on the xanax, just felt normal. The Klonopin is making me completely dopey..lol! Just wondering if i need to adjust to it or just stop taking it altogether. Thank you guys for replying! I didnt think anyone would:)
Okay this is only my opinion, but I would suggest never taking xanax for long periods of time. This is a highly addictive tranquilizer that wears off quickly and leaves the user in a constant state of withdrawal. Its a triazolo-benzodiazepine, meaning it has 3 rings instead of the usual 2 rings. It has a high affinity (binds tightly) to the benzo-receptor complex in the brain, and causes hyperarousal when it quickly wears off causing interdose withdrawals.

It should only be used for short periods or intermittently. Klonopin is longer acting and not as addictive, but it can cause drowsiness and depression.





All times are GMT -7. The time now is 08:11 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!